Finished my breast cancer treatment, joints In my finger are red and swollen, it wakes me up all night from painful numbness?

Ok so I’m got g through the last part of my treatment for past breast cancer , herceptin every three weeks from last March until next march. I also almost two months ago just started working basically full time in a grocery store deli which is very very physically demanding. So about a month ago I started having numb tingly arms and hands I noticed my joints In my finger are red and swollen . It wakes me up all night from painful numbness ,and .my back and shoulders are always knotted up . Tplight I was rubbing the knots out of my neck and I got a little dizzy. It wentailed away but now three of my fingers on my right hand are painfully numb. I’m female , 48, I had a lumpectomy and partial node biopsy last August with good margins but a few risk factors .can u tell me what u think?





This Question Is Open to Answers -Post Your Comment Below

Doctor Answers And General Comments : (both members and visitors can post)

4 Answers on "Finished my breast cancer treatment, joints In my finger are red and swollen, it wakes me up all night from painful numbness?"

Notify of
avatar
Dr Mahaveer
Member
Dr Mahaveer

hi
these seems to be the after-effects of the breast cancer treatment. Due to the potentially strong drugs used for the treatment,there is loss of vitamins and normal trace elements in our body. You should get liver function tests done. This may be neuropathy and taking multi vitamin tablets should show improvement.
nothing to worry about.
thanks

shw12
Member
shw12

HI
POST CANCER TREATMENT,DUE TO THE HARMFUL EFFECTS YOUR BODY HAS BECOME LESS IMMUNE DUE TO IMMUNO-SUPRESSION.THIS MAY RESULT IN RECURRENT INFECTIONS AND SKIN RASHES. APPLY LOCAL CREAMS AND TAKE IMMUNE BOOSTERS. EAT HEALTHY,DRINK PLENTY OF FRUIT JUICES.

mrsshalini14
Member
mrsshalini14

hello there
this may be due to adverse side effects of the treatment you have been taking for cancer.
take anti inflammatory tablets,analgesics and vitamin supplements.
eat plenty of green leafy vegetables especially spinach and fruits rich in vitamin C.
consult a physician if the symptoms worsen

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi and welcome to question doctors.com
I do not think these symptoms are related to your medical history but it needs some investigations to figure it out… Get a MRI for your neck..and rheumatoid factor lab tests..

wpDiscuz